symptoms of withdrawals. When will it start? Shouldn't I have had something by now? I have felt fine. Sure I have been scared. But basically, I have felt good. I am surprised that I have. I had some pain yesterday, but I have pain everyday. It isn't anything different. I am waiting for the "boom to fall" I suppose, will it hit me after I finish the done? I am on liquid. I have enough for about a week and 1/2 left, tapering down fast..not giving my body time to re-act is what I am thinking is happening. The Dr. is bringing me down, and I have not been able to tell the difference between 70mg and 30 mg yet. I can't believe that. Somebody tell me something please.
Maybe your one of the lucky one's that won't have any side effets would'nt that be great it might not happen till after it's completly out of your system hopefully that isn't the case. Hopefully you don't have to deal with any side effects good luck ohithurts. Also why are you coming completly off your pain meds? Is he trying to put you on something that isn't so strong?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Vicodin - I just started tapering today from 10-500 mg of Lortab. 3x a day to 3 7.5 mg today after 5
Posted 30 Mar 2010 • 2 answers
Posted 28 Apr 2010 • 1 answer
I have been on Methadone for almost 3 years and I am finallly tapering slowly. but lately I have ha?
Posted 16 Nov 2011 • 2 answers
Posted 27 Apr 2012 • 2 answers
Posted 11 Mar 2015 • 1 answer